MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN QNKE22G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN QNKE22G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405609
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tray spn qnke22g3.5 l/b-d/e experienced tip/luer syringe breakage during use.The following information was provided by the initial reporter: material no.405609 batch no.0001275414.Cn called stating that the glass syringe tip of the anaesthesia tray cat no.405609 lot no.Ooo1275414 , broke off at the tip during use.No injury or harm, product did not touch patient, date of incident (b)(6) 2019.
 
Event or Problem Description
It was reported that thetray spn qnke22g3.5 l/b-d/e experienced tip/luer syringe breakage during use.The following information was provided by the initial reporter: material no.405609, batch no.0001275414.Cn called stating that the glass syringe tip of the anaethasia tray cat no.405609, lot no.Ooo1275414, broke off at the tip during use.No injury or harm, product did not touch patient, date of incident (b)(6) 2019.
 
Additional Manufacturer Narrative
Investigation: no complaint sample was provided for evaluation.Consequently, the investigation was not able to confirm the reported failure mode.The complaint investigation was unable to confirm the reported failure mode; no contributing factors were able to be identified as no sample was provided for evaluation.The investigation did note the glass syringe is a supplied part and is not altered by the mannford site prior to placement in the finished good tray.Consequently, a probable root cause could not be identified for the mannford manufacturing facility based on the investigation results.A device history record review of all applicable manufacturing records for lot 0001275414 did not identify any issues that may have contributed to the reported failure mode.

Brand Name
TRAY SPN QNKE22G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8700744
Report Number1625685-2019-00048
Device Sequence Number16605479
Product Code CAZ
UDI-Device Identifier00382904056094
UDI-Public00382904056094
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number405609
Device Lot Number0001275414
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;